HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

STABLE AND UNSTABLE MANIFOLDON A FREE BOUNDARY PROBLEM OFTHE CURVATURE FLOW WITH DRIVING FORCE

Files in This Item:
pre1066.pdf119.07 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84210

Title: STABLE AND UNSTABLE MANIFOLDON A FREE BOUNDARY PROBLEM OFTHE CURVATURE FLOW WITH DRIVING FORCE
Authors: Shimojo, Masahiko Browse this author
Kagaya, Takashi Browse this author
Keywords: curvature flow
free boundary problem
motion of planar curves
stable and unstable manifold
traveling wave.
Issue Date: 3-Mar-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1066
Start Page: 1
End Page: 15
Abstract: We study a free boundary problem for the curvature ow with driving force for a family of planar curves with two xed contact angles on the x-axis. Our aim of this paper is to analyze the dimension of stable and unstable manifolds of traveling wave solution.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69870
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University